MathSciNet Relay Station
MathSciNet bibliographic data
MR2488751 57R70 (57M27 57Q10 57R57 58E05)
Goda, Hiroshi; Pajitnov, Andrei V. Dynamics of gradient flows in the half-transversal Morse theory. Proc. Japan Acad. Ser. A Math. Sci. 85 (2009), no. 1, 6–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement